Regularity of a Boundary Point for Degenerate Parabolic Equations with Measurable Coefficients
Abstract
We investigate the continuity of solutions of quasilinear parabolic equations in the neighborhood of the nonsmooth boundary of a cylindrical domain. As a special case, one can consider the equation ∂u∂t−Δpu=0 with the p-Laplace operator Δp. We prove a sufficient condition for the regularity of a boundary point in terms of C p-capacity.Downloads
Published
25.11.2000
Issue
Section
Research articles
How to Cite
Skrypnik, I. I. “Regularity of a Boundary Point for Degenerate Parabolic Equations With Measurable Coefficients”. Ukrains’kyi Matematychnyi Zhurnal, vol. 52, no. 11, Nov. 2000, pp. 1550-65, https://umj.imath.kiev.ua/index.php/umj/article/view/4560.